A note on travelling-wave solutions to Lax's seventh-order KdV equation

Parkes, E.J. (2009) A note on travelling-wave solutions to Lax's seventh-order KdV equation. Applied Mathematics and Computation, 215 (2). pp. 864-865. ISSN 0096-3003

[img]
Preview
PDF (Lax.pdf)
Lax.pdf
Accepted Author Manuscript

Download (92kB)| Preview

    Abstract

    Ganji and Abdollahzadeh [D.D. Ganji, M. Abdollahzadeh, Appl. Math. Comput.206 (2008) 438{444] derived three supposedly new travelling-wave solutions to Lax's seventh-order KdV equation. Each solution was obtained by a different method. It is shown that any two of the solutions may be obtained trivially from the remaining solution. Furthermore it is noted that one of the solutions has been known for many years.